Easolief DUO 500mg/150mg 24 Tablets

€8.50

Easolief DUO is an effective pain relief tablet that combines the power of paracetamol and ibuprofen to make something stronger than either one alone. So when standard analgesics aren’t enough, you can get fast-acting, powerful relief in one simple tablet. You can even reduce fever and inflammation at the same time.

  • 30% more pain relief. Clinically proven to be more effective than taking the standard doses of paracetamol or ibuprofen on their own*.
  • Fast acting. Clinically proven to get to work faster than the standard dose of ibuprofen alone**.
  • Pharmacy formula. Available over-the-counter, without a prescription. Ask your pharmacist.

* Compared with the maximum over-the-counter doses of standard paracetamol 1000mg & standard ibuprofen 200/400mg
** Compared with the maximum over-the-counter dose of standard ibuprofen 200mg/400mg

Each tablet contains 500mg paracetamol and 150mg ibuprofen.

Who can use it?

Easolief DUO can be used by adults. It is not recommended for children under 18 years.


How to use it

You can take 1-2 Easolief DUO tablets 3 times a day. Do not take more than 6 tablets in a 24 hour period.

Do not take
Easolief DUO if you:

  • Have ever had a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen, paracetamol (or anything else in this medicine), aspirin or other related painkillers
  • Taking other NSAID painkillers or aspirin with a daily dose above 75mg
  • If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Do not take this medicine during the last 3 months of your pregnancy.

Dosage

  • If your doctor prescribes a different dose, follow directions given by your doctor
  • Do not combine with any other medicines which contain paracetamol or ibuprofen
  • Consult a doctor if the symptoms persist or worsen or if the product is required for more than 3 days